MAUDE Adverse Event Report: 4WEB, INC. 4WEB CERVICAL SPINE TRUSS SYSTEM - STAND ALONE; INTERBODY FUSION DEVICE

4WEB, INC. 4WEB CERVICAL SPINE TRUSS SYSTEM - STAND ALONE; INTERBODY FUSION DEVICE
Model Number CSCR-3516-SP
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product was returned as the screw remains implanted in patient.Review of production records did not indicate any issue related to manufacturing that may have contributed to the event.The cause of the event could not be established with the information available to the manufacturer.No revision surgery was scheduled as of the date of this report.
 
Event or Problem Description
It was reported to 4web medical that a 16mm cervical screw appears to have broken in patient.The issue was discovered during 3month post-op follow-up.The initial surgery was performed on (b)(6) 2024.

Brand Name
4WEB CERVICAL SPINE TRUSS SYSTEM - STAND ALONE
Common Device Name
INTERBODY FUSION DEVICE
Manufacturer (Section D)
4WEB, INC.
2801 network boulevard,
suite 620
frisco TX 75034
Manufacturer (Section G)
4WEB, INC.
2801 network boulevard
suite 620
frisco TX 75034
Manufacturer Contact
vareesha divakar
2801 network boulevard
suite 620
frisco, TX 75034
8002857090
MDR Report Key20446326
Report Number3009189869-2024-00018
Device Sequence Number8090881
Product Code OVE
UDI-Device Identifier00812998039326
UDI-Public(01)00812998039326(17)301001(10)R001
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K190870
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCSCR-3516-SP
Device Catalogue NumberCSCR-3516-SP
Device Lot NumberR001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2024
Initial Report FDA Received Date10/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale